# SDR NACA2024041800001

- Difficulty date: April 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNNOWN
- Condition: Bulged
- Location: Bs 1104 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED (3.0" X 3.0") AT LH SIDE FUSELAGE EXTERNAL SKIN AT STA 1104, S-6L.
